# SDR USAAD96017A

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 34,339 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD FLI 979 - FIRST OFFICERS WINDSHIELD CRACKED.  FLIGHT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE WINDOW HEAT CONTROLLER, P/N 9615059002, AND THE WINDOW.  (M)
